# SDR CALA0300435

- Difficulty date: August 4, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,933 hours, 8,719 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN RT WING BRACKET UNDER PANEL 5849, WBL 198.6.  THE BRACKET WAS REPLACED IAW SRM 51-40-02.
